# SDR COEA2021091604816

- Difficulty date: August 18, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 32,710 hours, 33,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201210
- Condition: Corroded
- Location: Frms 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 229094 NR 100010 HEAVY CHECK COE/MAJOR REPAIR: EXTERNAL FUSELAGE LH AFT LOWER PANEL HAS LEVEL 2 CORROSION ON THE EXTERIOR SURFACE AT THE DME ANTENNA LOCATION. CORRECTIVE ACTION: DOUBLER REPAIR PER SRM 53-11-29-300-802-B01.
